Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quasicoherent sheaves over affine Hensel schemes


Authors: Silvio Greco and Rosario Strano
Journal: Trans. Amer. Math. Soc. 268 (1981), 445-465
MSC: Primary 14A20; Secondary 13J15
MathSciNet review: 632537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following two theorems concerning affine Hensel schemes are proved.

Theorem A. Every quasi-coherent sheaf over an affine Hensel scheme is generated by its global sections.

Theorem B. $ {H^p}(X,\,F) = 0$ for all positive $ p$ and all quasi-coherent sheaves $ F$ over an affine Hensel scheme $ X$.


References [Enhancements On Off] (What's this?)

  • [1] M. Artin, On the joins of Hensel rings, Advances in Math. 7 (1971), 282–296 (1971). MR 0289501 (44 #6690)
  • [2] N. Bourbaki, Éléments de mathématique. Fascicule XXVIII. Algèbre commutative. Chapitre 3: Graduations, filtra- tions et topologies. Chapitre 4: Idéaux premiers associés et décomposition primaire, Actualités Scientifiques et Industrielles, No. 1293, Hermann, Paris, 1961 (French). MR 0171800 (30 #2027)
  • [3] David A. Cox, Algebraic tubular neighborhoods. I, II, Math. Scand. 42 (1978), no. 2, 211–228, 229–242. MR 512271 (80b:14003)
  • [4] -, Algebraic tubular neighborhoods. II, Math. Scand. 42 (1978), 229-243.
  • [5] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass.-London-Sydney, 1978. Reprinting of the 1966 original; Allyn and Bacon Series in Advanced Mathematics. MR 0478089 (57 #17581)
  • [6] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). MR 0102797 (21 #1583)
  • [7] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique. I, Springer-Verlag, Berlin, 1971.
  • [8] -, Eléments de géométrie algébrique. II, Inst. Hautes Étude Sci. Publ. Math., no. 8, 1961.
  • [9] -, Eléments de géométrie algébrique. III, Inst. Hautes Étude Sci. Publ. Math., no. 11, 1961.
  • [10] S. Greco, Anelli henseliani, Categories and commutative algebra (Centro Internaz. Mat. Estivo (C.I.M.E.), III Ciclo, Varenna, 1971) Edizioni Cremonese, Rome, 1973, pp. 41–71 (Italian). MR 0366915 (51 #3161)
  • [11] Silvio Greco, Sulla nozione di preschema henseliano, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 50 (1971), 118–121 (Italian, with English summary). MR 0313322 (47 #1877)
  • [12] Silvio Greco, Sul sollevamento dei rivestimenti étale, Symposia Mathematica, Vol. XI (Convegno di Algebra Commutativa, INDAM, Rome, 1971) Academic Press, London, 1973, pp. 67–80 (Italian). MR 0349678 (50 #2171)
  • [13] Laurent Gruson, Une propriété des couples henséliens, Colloque d’Algèbre Commutative (Rennes, 1972) Publ. Sém. Math. Univ. Rennes, Année 1972, Univ. Rennes, Rennes, 1972, pp. 13 (French). MR 0412187 (54 #314)
  • [14] Silvio Greco and Rosario Strano, Theorems A and B for Henselian schemes, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 67 (1979), no. 1-2, 95–98 (1980) (English, with Italian summary). MR 617282 (83m:14002)
  • [15] Robin Hartshorne, Cohomological dimension of algebraic varieties, Ann. of Math. (2) 88 (1968), 403–450. MR 0232780 (38 #1103)
  • [16] -, Algebraic geometry, Springer-Verlag, Berlin, 1977.
  • [17] Heisuke Hironaka, Formal line bundles along exceptional loci, Algebraic Geometry (Internat. Colloq., Tata Inst. Fund. Res., Bombay, 1968), Oxford Univ. Press, London, 1969, pp. 201–218. MR 0262249 (41 #6859)
  • [18] H. Kurke, G. Pfister, and M. Roczen, Henselsche Ringe und algebraische Geometrie, VEB Deutscher Verlag der Wissenschaften, Berlin, 1975 (German). Mathematische Monographien, Band II. MR 0491694 (58 #10899)
  • [19] Fulvio Mora, Ideali di definizione e morfismi di schemi henseliani, Ann. Mat. Pura Appl. (4) 105 (1975), 191–204 (Italian, with English summary). MR 0441959 (56 #350)
  • [20] Michel Raynaud, Anneaux locaux henséliens, Lecture Notes in Mathematics, Vol. 169, Springer-Verlag, Berlin-New York, 1970 (French). MR 0277519 (43 #3252)
  • [21] Marko Roczen, Henselsche Äquivalenz von Singularitäten, Wiss. Beitr. Martin-Luther-Univ. Halle-Wittenberg M 6 Beitr. Algebra Geom. 4 (1975), 29–46 (German). MR 0450277 (56 #8573)
  • [22] Oscar Zariski, Theory and applications of holomorphic functions on algebraic varieties over arbitrary ground fields, Mem. Amer. Math. Soc., 1951 (1951), no. 5, 90. MR 0041487 (12,853f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14A20, 13J15

Retrieve articles in all journals with MSC: 14A20, 13J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0632537-7
PII: S 0002-9947(1981)0632537-7
Article copyright: © Copyright 1981 American Mathematical Society